Publication
Title
Multiplicity dependence of mean transverse momentum in annihilations at LEP energies
Author
Language
English
Source (journal)
Physics letters: B. - Amsterdam, 1967, currens
Publication
Amsterdam : 1992
ISSN
0370-2693
Volume/pages
276(1992), p. 254-262
ISI
A1992HH83000042
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.05.2017
To cite this reference